Change search
ReferencesLink to record
Permanent link

Direct link
Numerical Approximation of One Phase Quadrature Domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2013 (English)In: Numerical Methods for Partial Differential Equations, ISSN 0749-159X, E-ISSN 1098-2426, Vol. 29, no 5, 1709-1728 p.Article in journal (Other academic) Published
Abstract [en]

In this work, we present two numerical schemes for a free boundary problem called one phase quadrature domain. In the first method by applying the proprieties of given free boundary problem, we derive a method that leads to a fast iterative solver. The iteration procedure is adapted in order to work in the case when topology changes. The second method is based on shape reconstruction to establish an efficient Shape-Quasi-Newton-Method. Various numerical experiments confirm the efficiency of the derived numerical methods.

Place, publisher, year, edition, pages
2013. Vol. 29, no 5, 1709-1728 p.
National Category
Computational Mathematics
URN: urn:nbn:se:uu:diva-170221DOI: 10.1002/num.21773ISI: 000322203200013OAI: diva2:508620
Available from: 2012-03-13 Created: 2012-03-09 Last updated: 2013-09-02Bibliographically approved

Open Access in DiVA

fulltext(1629 kB)91 downloads
File information
File name FULLTEXT02.pdfFile size 1629 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Bazarganzadeh, Mahmoudreza
By organisation
Analysis and Applied Mathematics
In the same journal
Numerical Methods for Partial Differential Equations
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 107 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 242 hits
ReferencesLink to record
Permanent link

Direct link